American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] E. Pardo. Metric completions of ordered groups and $K_0$ of exchange rings. Trans. Amer. Math. Soc. 350 (1998) 913-933. MR 1376552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] W. K. Nicholson and J. F. Watters. Rings with projective socle . Proc. Amer. Math. Soc. 102 (1988) 443-450. MR 928957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Louis H. Rowen. Finitely presented modules over semiperfect rings . Proc. Amer. Math. Soc. 97 (1986) 1-7. MR 831374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ulrich Albrecht. Baer's lemma and Fuchs's problem 84a . Trans. Amer. Math. Soc. 293 (1986) 565-582. MR 816310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Theodore G. Faticoni. On quasiprojective covers . Trans. Amer. Math. Soc. 278 (1983) 101-113. MR 697063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Takeo Akasaki. A note on nonfinitely generated projective ${\bf Z}\pi $-modules . Proc. Amer. Math. Soc. 86 (1982) 391. MR 671200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] B. Cortzen, L. W. Small and J. T. Stafford. Decomposing overrings . Proc. Amer. Math. Soc. 82 (1981) 28-30. MR 603595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Thomas J. Cheatham and David R. Stone. Flat and projective character modules . Proc. Amer. Math. Soc. 81 (1981) 175-177. MR 593450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Steven E. Landsburg. Algebraic fiber bundles . Trans. Amer. Math. Soc. 266 (1981) 259-273. MR 613795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Jøndrup. Projective modules . Proc. Amer. Math. Soc. 59 (1976) 217-221. MR 0419525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gerald S. Garfinkel. Universally torsionless and trace modules . Trans. Amer. Math. Soc. 215 (1976) 119-144. MR 0404334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David E. Radford. The antipode of a finite-dimensional Hopf algebra over a field has finite order. Bull. Amer. Math. Soc. 81 (1975) 1103-1105. MR 0396650.
Abstract, references, and article information   
View Article: PDF

[13] Robert L. Snider. Rings whose modules are projective over endomorphism rings . Proc. Amer. Math. Soc. 46 (1974) 164-168. MR 0347901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Barbara L. Osofsky. The subscript of $\aleph _n$ ,projective dimension, and the vanishing of ${\lim\limits_\leftarrow}^{(n)}$. Bull. Amer. Math. Soc. 80 (1974) 8-26. MR 0330226.
Abstract, references, and article information   
View Article: PDF

[15] Paul E. Bland. Perfect torsion theories . Proc. Amer. Math. Soc. 41 (1973) 349-355. MR 0376758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Joe W. Fisher. Finiteness conditions for projective and injective modules . Proc. Amer. Math. Soc. 40 (1973) 389-394. MR 0335578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David J. Fieldhouse. Regular pure projective modules . Proc. Amer. Math. Soc. 36 (1972) 69-72. MR 0304427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jonathan S. Golan. Characterization of rings using quasiprojective modules. III . Proc. Amer. Math. Soc. 31 (1972) 401-408. MR 0302700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1